# SDR AWXA9500723

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND R2 DOOR AND CENTER GALLEY EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (M)
